Universidad Complutense de Madrid
E-Prints Complutense

On an Extreme Class of Real Interpolation Spaces

Impacto

Descargas

Último año

Cobos, Fernando y Fernandez-Cabrera , Luz y Kuehn, Thomas y Ullrich, Tino (2009) On an Extreme Class of Real Interpolation Spaces. Journal of Functional Analysis , 256 (7). pp. 2321-2366. ISSN 0022-1236

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

393kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022123608005417


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We investigate the limit class of interpolation spaces that comes up by the choice θ = 0 in the definition of the real method. These spaces arise naturally interpolating by the J -method associated to the unit square. Their duals coincide with the other extreme spaces obtained by the choice θ = 1. We also study the behavior of compact operators under these two extreme interpolation methods. Moreover, we establish some interpolation formulae for function spaces and for spaces of operators.


Tipo de documento:Artículo
Palabras clave:Extreme interpolation spaces; Real interpolation; J -functional; K-functional; Interpolation methods; Compact-Operators; Banach-Spaces; Polygons; Extrapolation; Reiteration; Duality; Mathematics associated to polygons; Compact operators; Lorentz–Zygmund function spaces; Spaces of operators
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:14957
Depositado:24 Abr 2012 11:06
Última Modificación:06 Feb 2014 10:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo